Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 46, NWS State College, PA

May 15, 2018Adams County, Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 5:07 PM EDT for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 83 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 5:07 PM EDT (21:07 UTC)
Expired
May 15, 2018, 6:30 PM EDT
In force
83 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, PA, Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 140 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:17 PM EDTTSTM WND DMGEast Berlin, PATREES AND WIRES DOWN ALONG PARK ROAD
May 15, 5:26 PM EDTTSTM WND DMGLandis Valley, PATREES BLOCKING VALLEYBROOK DRIVE
May 15, 5:28 PM EDTTSTM WND DMG1 Se Wrightsville, PATREES DOWN ALONG LONG LEVEL ROAD
May 15, 5:31 PM EDTHAIL 1Gettysburg, PA
May 15, 5:40 PM EDTHAIL 1Gettysburg, PA
May 15, 5:55 PM EDTTSTM WND DMGHanover, PATREES AND WIRES ACROSS PHILADELPHIA STREET
May 15, 6:15 PM EDTHAIL 12 W Codorus, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-484 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS51 KCTP 152107
SVRCTP
PAC001-071-133-152230-
/O.NEW.KCTP.SV.W.0046.180515T2107Z-180515T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
507 PM EDT TUE MAY 15 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Central Lancaster County in south central Pennsylvania...
  Southern Adams County in south central Pennsylvania...
  York County in south central Pennsylvania...

* Until 630 PM EDT

* At 506 PM EDT, severe thunderstorms were located along a line
  extending from near Elverson to near Bonneauville, moving southeast
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Parkville, Red Lion, New Holland, Weigelstown, Dallastown, Hanover,
  Millersville, Willow Street, Spry and Columbia.

This includes Interstate 83 from mile markers 0 to 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! 

Intense thunderstorm lines can produce brief tornadoes and 
widespread significant wind damage. Although a tornado is not 
immediately likely, it is best to move to an interior room on the 
lowest floor of a building. These storms may cause serious injury 
and significant property damage.

&&

LAT...LON 3990 7725 4017 7592 4014 7587 4010 7594
      4004 7594 3996 7599 3987 7599 3987 7600
      3985 7602 3984 7601 3973 7610 3974 7611
      3972 7622 3972 7746
TIME...MOT...LOC 2106Z 301DEG 21KT 4014 7588 3988 7715 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
1 follow-up statement
104 
WWUS51 KCTP 152213
SVSCTP

Severe Weather Statement
National Weather Service State College PA
613 PM EDT TUE MAY 15 2018

PAC001-071-133-152230-
/O.CON.KCTP.SV.W.0046.000000T0000Z-180515T2230Z/
Lancaster PA-Adams PA-York PA-
613 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN LANCASTER...SOUTHEASTERN ADAMS AND SOUTHERN YORK
COUNTIES...

At 612 PM EDT, severe thunderstorms were located along a line 
extending from near Mount Vernon to near Littlestown, moving 
very slowly to the south.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. Very heavy rain is also occurring 
         with these storms and may cause flooding. 

Locations impacted include...
Parkville, Red Lion, Spry, Dallastown, Hanover, Gettysburg,
Quarryville, Smithville, York Airport and New Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3991 7707 3996 7599 3988 7599 3985 7602
      3984 7601 3973 7610 3974 7611 3972 7622
      3972 7746
TIME...MOT...LOC 2212Z 016DEG 15KT 3985 7605 3975 7704 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:16 PM EDT, 51 minutes earlier.

Area forecast discussion, May 15, 4:16 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service State College PA
416 PM EDT Tue May 15 2018

.SYNOPSIS...
A cold front will sag south of the Pennsylvania...Maryland
border this evening. Cloudy and cool weather will follow for
Wednesday. Later this week, a wet and muggy weather pattern
will persist, with several periods of mainly afternoon and
evening showers and thunderstorms.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Severe Thunderstorm Watch 93 still in effect for far southern PA
and the Lower Susq Valley for the next few hours, before likely
being cancelled as the solid line of strong to locally severe
TSRA continues to push to the SE.

Latest HRRR/NAM has the convection weakening/drifting south of
the Mason/Dixon line late this evening, with the bulk of the
Central and Northern part of the CWA seeing just sct-bkn
mid/high debris cloud from the tops of the convection.

Late tonight, second mesoscale mid/upper level vort max will
ride east along the frontal boundary that will become quasi
stnry near or just south of Mason/Dixon line, bringing the chc
for training showers/tsra cells and heavy rain. Will allow the
Flash Flood watch to continue there, through the first half of
tonight and re-evaluate within the next several hours to see if
the bulk of the convection sags far enough south to cancel it.

Low level winds will veer all the way around through the north
and northeast, before becoming east toward daybreak. This light
upslope flow will help to develop a widespread lowering stratus
deck toward daybreak Wednesday.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A cloudy and cooler day is on tap for Wednesday with llvl east
to SE flow helping to bring back conditions similar to what we
experienced over the past weekend.

Max temps Wednesday will likely run 5 to 8 deg F below mid-May
climo.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A persistent flow of subtropical moisture interacting with a
quasi-stationary frontal system will keep conditions soggy over
the region for the foreseeable future. The front will wag north
and south for the next several days bringing periods of showers
and thunderstorms with very little chance of any 12 hour period
remaining dry in any one location. Proximity of drier air mass
and high pressure to the north over southern Canada means that
drier air will filter southward into far northern PA from time
to time, giving at least some chance of periodic drier periods
this week, but the main story is for daily chances of showers
and thunderstorms until further notice. The Thursday night into
Friday timeframe looks particularly wet as deep layer moisture
surges (PW near 2.0") thanks to amplification of the offshore
upper ridge coupled with a nearly stationary upper trough over
the central plains. This will direct copious subtropical
moisture northward into the eastern GLAKS and set the stage for
locally heavy rains and potential flooding given what will have
been a very wet week by that time.

Temperatures should be above seasonal climate averages this week
with a muggy summertime/humid feel given dewpoints in the 60s.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Widespread VFR conditions will be interrupted by a few brief
periods of MVFR/IFR with a gusty thunderstorm late this
afternoon and early evening INVOF KMDT and KLNS as a cold front
pushes southeast across the region.

VFR Early tonight, then a lowering layer of clouds into the IFR
or low-end MVFR range will occur very late tonight/early
Wednesday as the LLVL flow veers all the way around from the NW
and north...to the NE or East by daybreak Wednesday.

Outlook...

Wed-Thu...Periods of Light Rain/Drizzle possible, mainly
across southern Pa. An afternoon TSRA possible across the Laurel
Highlands of SW PA Invof KJST.

Fri...Rain/low cigs likely.

Sat...Rain/low cigs possible.

&&

.HYDROLOGY...
Some repeat/training convection (on the tail end of fcst
damaging Tstm wind complex) is possible across the southern tier
of central PA mainly this evening. Collaborated with adjacent
offices on FF watch across srn PA although would have preferred
to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5
inches suggest some runoff problems are possible.

Deep moisture feed advecting northward along stalled frontal
boundary suggests potential for heavy rain/FF risk through late
week. Current WPC EROs favor areas just south of PA for marginal
to slight risk of flash flooding.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for PAZ033>036-
056-057-059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...DeVoir
AVIATION...Lambert
HYDROLOGY...Lambert
Hazardous weather outlook, May 15, 4:50 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
450 PM EDT Tue May 15 2018

PAZ064>066-162100-
Adams-York-Lancaster-
450 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-058-
162100-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
450 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

PAZ033>036-056-057-059-063-162100-
Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-
450 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, May 15, 4:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     1 NW COYLE              40.16N  77.20W
05/15/2018                   CUMBERLAND         PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN ON ROUTE 34

&&

EVENT NUMBER CTP1801825

TYBURSKI
Local storm report, May 15, 5:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     1 N RIDGWAY             41.44N  78.73W
05/15/2018                   ELK                PA   EMERGENCY MNGR

            WIRES DOWN ON ROADWAY

1238 PM     TSTM WND DMG     ST. MARYS               41.43N  78.56W
05/15/2018                   ELK                PA   EMERGENCY MNGR

            TREE AND WIRES DOWN

0119 PM     TSTM WND DMG     MAHAFFEY                40.88N  78.73W
05/15/2018                   CLEARFIELD         PA   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING BOTH LANES AT WEST MAIN STREET
            AND SPRUCE STREET.

0127 PM     TSTM WND DMG     1 W WESTOVER            40.75N  78.70W
05/15/2018                   CLEARFIELD         PA   EMERGENCY MNGR

            TREE DOWN ON PHONE LINES BLOCKING ROAD.

0142 PM     TSTM WND DMG     1 NW OSCEOLA MILLS      40.86N  78.28W
05/15/2018                   CLEARFIELD         PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN

0156 PM     TSTM WND DMG     4 NW TROUT RUN          41.43N  77.13W
05/15/2018                   LYCOMING           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN ON HOME.

0200 PM     TSTM WND GST     1 E BELLWOOD            40.60N  78.31W
05/15/2018  M52 MPH          BLAIR              PA   PENNDOT RWIS

0205 PM     HAIL             PORTAGE                 40.39N  78.68W
05/15/2018  M1.00 INCH       CAMBRIA            PA   TRAINED SPOTTER

            QUARTER SIZED HAIL.

0210 PM     TSTM WND GST     1 E CRESSON             40.46N  78.57W
05/15/2018  M50 MPH          CAMBRIA            PA   PENNDOT RWIS

0211 PM     TSTM WND GST     UNIVERSITY PARK AIRPORT 40.85N  77.85W
05/15/2018  M58 MPH          CENTRE             PA   AWOS

0220 PM     HAIL             1 S LILLY               40.41N  78.62W
05/15/2018  E1.25 INCH       CAMBRIA            PA   PUBLIC

            HAIL LARGER THAN QUARTERS.

0225 PM     TSTM WND DMG     FORKSVILLE              41.49N  76.60W
05/15/2018                   SULLIVAN           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN ON ROUTE 87.

0240 PM     TSTM WND DMG     5 E MUNCY               41.20N  76.69W
05/15/2018                   LYCOMING           PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN, INCLUDING TREE ON HOUSE.

0240 PM     HAIL             MUNCY                   41.20N  76.79W
05/15/2018  M0.88 INCH       LYCOMING           PA   TRAINED SPOTTER

            NICKEL SIZED HAIL.

0240 PM     TSTM WND DMG     HUGHESVILLE             41.24N  76.73W
05/15/2018                   LYCOMING           PA   TRAINED SPOTTER

            TREE DOWN ON HOME.

0241 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
05/15/2018                   UNION              PA   911 CALL CENTER

            ROOF BLOWN OFF

0256 PM     TSTM WND GST     PENN VALLEY AIRPORT     40.82N  76.86W
05/15/2018  M52 MPH          SNYDER             PA   ASOS

0259 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
05/15/2018                   MONTOUR            PA   SOCIAL MEDIA

            TRACTOR TRAILER OVERTURNED ON THE BRIDGE BETWEEN
            DANVILLE AND RIVERSIDE

0310 PM     TSTM WND GST     3 S BERWICK             41.01N  76.25W
05/15/2018  M50 MPH          COLUMBIA           PA   PENNDOT RWIS

0330 PM     TSTM WND DMG     SHAMOKIN                40.79N  76.55W
05/15/2018                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            NUMEROUS TREES DOWN.

0341 PM     TSTM WND DMG     RINGTOWN                40.86N  76.24W
05/15/2018                   SCHUYLKILL         PA   TRAINED SPOTTER

            SEVERAL 50 TO 60 FOOT TREES DOWN.

0350 PM     TSTM WND DMG     1 NNW FALLING SPRING    40.36N  77.21W
05/15/2018                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PIKE ROAD AT MILL ROAD

0352 PM     TSTM WND DMG     CRUMS CORNERS           40.36N  77.17W
05/15/2018                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RAMBO HILL ROAD AT SPRING ROAD

0415 PM     TSTM WND GST     1 SSE BORDNERSVILLE     40.42N  76.52W
05/15/2018  M50 MPH          LEBANON            PA   PENNDOT RWIS

0417 PM     TSTM WND DMG     1 NW COYLE              40.16N  77.20W
05/15/2018                   CUMBERLAND         PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN ON ROUTE 34

&&

EVENT NUMBER CTP1801801 CTP1801802 CTP1801803 CTP1801816 CTP1801804
CTP1801817 CTP1801805 CTP1801808 CTP1801806 CTP1801807 CTP1801813
CTP1801812 CTP1801809 CTP1801810 CTP1801811 CTP1801821 CTP1801814
CTP1801822 CTP1801815 CTP1801823 CTP1801818 CTP1801819 CTP1801820
CTP1801824 CTP1801825

COLBERT
Local storm report, May 15, 5:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     RIVERSIDE               40.94N  76.65W
05/15/2018                   NORTHUMBERLAND     PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1801826

RXR
Local storm report, May 15, 5:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
05/15/2018                   MONTOUR            PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1801827

RXR
Local storm report, May 15, 5:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     LANCASTER AIRPORT       40.12N  76.29W
05/15/2018  M53 MPH          LANCASTER          PA   ASOS

&&

EVENT NUMBER CTP1801828

RXR
Local storm report, May 15, 5:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     1 N ROCKVILLE           40.33N  76.90W
05/15/2018                   DAUPHIN            PA   911 CALL CENTER

            TREES AND WIRES DOWN AT NORTH FRONT STREET AND MILLER
            LANE

&&

EVENT NUMBER CTP1801829

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:47 AM EDTFlash Flood WatchCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more15 hr
May 15, 8:16 AM EDTSpecial Weather StatementCTPTioga44 min
May 15, 11:38 AM EDTSpecial Weather StatementCTPElk, McKean52 min
May 15, 12:00 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean75 min
May 15, 12:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter47 min
May 15, 12:46 PM EDTTornado WarningCTPCameron, Clinton, Elk, Potter44 min
May 15, 12:58 PM EDTSevere Thunderstorm WarningCTPCambria, Cameron, Clearfield, Clinton, Elk57 min
May 15, 1:03 PM EDTSpecial Weather StatementCTPTioga42 min
May 15, 1:14 PM EDTSevere Thunderstorm WarningCTPTioga61 min
May 15, 1:25 PM EDTTornado WarningCTPClinton, Lycoming, Potter, Tioga65 min
May 15, 1:34 PM EDTSpecial Weather StatementCTPCambria41 min
May 15, 1:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming63 min
May 15, 1:59 PM EDTSpecial Weather StatementCTPBlair46 min
May 15, 2:04 PM EDTTornado WarningCTPSullivan41 min
May 15, 2:11 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon49 min
May 15, 2:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more74 min
May 15, 2:34 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Juniata, Mifflin, Perry56 min
May 15, 2:45 PM EDTTornado WarningCTPMontour, Northumberland, Snyder, Union24 min
May 15, 2:48 PM EDTTornado WarningCTPColumbia, Montour, Northumberland42 min
May 15, 2:51 PM EDTSpecial Weather StatementCTPHuntingdon24 min
May 15, 3:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more46 min
May 15, 3:23 PM EDTSpecial Weather StatementCTPFulton37 min
May 15, 3:34 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Perry41 min
May 15, 3:45 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more60 min
May 15, 4:14 PM EDTTornado WarningCTPCumberland, Dauphin, Perry, York31 min
May 15, 4:31 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York59 min
May 15, 4:41 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York53 min
May 15, 6:02 PM EDTAreal Flood AdvisoryCTPLancaster, York118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.